# SDR QXEA2013020100249

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORROSION STA X-39 TO X1.0.  REMOVED RIVETS FROM OTBD SIDE OF STR IAW SRM 51-42-05-02-01.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-00-00-02. MIN REMAINING THICKNESS .082" REF NDTM 51-00-04-910-801, PT 1. INSPECTED BLENDS WITH HFEC, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1. MATERIAL LOSS FOUND IN LIMITS IAW SRM 53-00-00-02-17. ALODINED, PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED TOP COAT TO INTERIOR AND EXTERIOR IAW SRM 51-25-15-02-01.
